# SDR IXXA07SMN117S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 781
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT, CRACKED ON FITTING BETWEEN STATION 781.000 RIGHT BOTTOM LINE 24".  REPLACED FITTING IAW SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1, EO NUMBER 53-DC8-2235.
